# SDR UPS98226342

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOWARD ENTRY DOOR EMERGENCY EXIT LIGHT ASSY OPS IS INTERMINT AND BACK COVER IS MISSING.  REMOVED AND REPLACED FWD ENTRY DOOR EMERG EXIT LIGHT ASSY PER M/M 33-50-01.  OPS CHECK GOOD.  OK FOR SERVICE. P/N : 10-0067-9,S/N OFF UNKNOWN S/N :ON 13697.
